Traces of powers of the junction matrix of vertices and the junction matrix of edges in a non-singular graph
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 154-163
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_5_a15,
author = {L. M. Likhtenbaum},
title = {Traces of powers of the junction matrix of vertices and the junction matrix of edges in a~non-singular graph},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {154--163},
year = {1959},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_5_a15/}
}
TY - JOUR AU - L. M. Likhtenbaum TI - Traces of powers of the junction matrix of vertices and the junction matrix of edges in a non-singular graph JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 154 EP - 163 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1959_5_a15/ LA - ru ID - IVM_1959_5_a15 ER -
L. M. Likhtenbaum. Traces of powers of the junction matrix of vertices and the junction matrix of edges in a non-singular graph. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 154-163. http://geodesic.mathdoc.fr/item/IVM_1959_5_a15/